Oct 05, 2013 - 4:13 pm
My last high dose treatment was Aug 5th. For 5 weeks I had absolutely no symptoms or problems. Then out of the blue I began experiencing pain and discomfort in a radial line around my body at the shoulder blades and breast level. Having thought I had simply over done it or something I did not think much about it. But the pain became more severe, so I mentioned it at my oncology appointment and was told it likely was due to organ and tissue swelling due to the radiation. What surprised me was that I thought I was outside of the side effect time frame. I haven't seen much on anyone with late side effects and just wonder what others have run into.
This is recurrent EC so there was a lot of concern as to radiation toxicity the second time around. I'm just worried a little that this may now be a part of life from now on. It has gotten better over the last 4 weeks (PTL) and hydracodone does make it managable but I don't want to take that stuff the rest of my life.
I guess this is my punishment for having had such an easy and yes I mean easy time the first go round. Other than surgery I did not experience very much discomfort from treatment.